Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 841-850 of 855 (Search time: 0.009 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
841
Bayesian approach to linear state space model with unknown measurement matrix

Yoon, Wansang; Kim, Sung-Horesearcher, INTELLIGENT DATA ANALYSIS, v.24, no.3, pp.689 - 704, 2020-05

842
RECENT ADVANCES IN DOMAIN DECOMPOSITION METHODS FOR TOTAL VARIATION MINIMIZATION

Lee, Chang-Ockresearcher; Park, Jongho, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.24, no.2, pp.161 - 197, 2020-06

843
Binary quadratic forms and ray class groups

Eum, Ick Sun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS, v.150, no.2, pp.695 - 720, 2020-04

844
Composition law and complex multiplication

Eum, Ick Sun; Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF NUMBER THEORY, v.209, pp.396 - 420, 2020-04

845
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

846
PTEM: A POPULARITY-BASED TOPICAL EXPERTISE MODEL FOR COMMUNITY QUESTION ANSWERING

Jung, Hohyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, ANNALS OF APPLIED STATISTICS, v.14, no.3, pp.1304 - 1325, 2020-09

847
DISCONTINUOUS NONLINEARITY AND FINITE TIME EXTINCTION

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Pan, Xingbin, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.52, no.1, pp.894 - 926, 2020-02

848
Robust and Tunable Toggle Switches with Interlocked Positive Feedback Loops

Cuong Nguyen; Kim, Jae Kyoungresearcher; Han, Seung Kee, JOURNAL OF THE KOREAN PHYSICAL SOCIETY, v.77, no.4, pp.323 - 331, 2020-08

849
INCLUSIONS OF GENERAL SHAPES HAVING CONSTANT FIELD INSIDE THE CORE AND NONELLIPTICAL NEUTRAL COATED INCLUSIONS WITH ANISOTROPIC CONDUCTIVITY

Lim, Mikyoungresearcher; Milton, Graeme W., SIAM JOURNAL ON APPLIED MATHEMATICS, v.80, no.3, pp.1420 - 1440, 2020-06

850
Scattered Classes of Graphs

Kwon, O-joung; Oum, Sang-ilresearcher, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.34, no.1, pp.972 - 999, 2020-01

rss_1.0 rss_2.0 atom_1.0